# SDR 2008UALA03712

- Difficulty date: July 7, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 67,873 hours, 11,160 cycles
- Engine: Pwa PW4060
- System (JASC): 3800 · Water and Waste System
- Part: Unknown
- Condition: Unknown
- Location: Water System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WATER SYSTEM PROBLEM.  RTFL.
